Anadin Original X 16 Caplets

Anadin Tablets are a strong pain relief treatment with added caffeine. Dual action, film coated tablets which make them easy to swallow.A white capsule shaped aspirin tablet also containing...


 
 

Anadin Original X 32 Caplets

ampnbspAnadin Tablets are a strong pain relief treatment with added caffeine. Dual action, film coated tablets which make them easy to swallow.A white capsule shaped aspirin tablet...


 
 

Aspirin 300mg Tablets X 32

For the relief of mild to moderate pain in headaches, including migraine headaches, toothache, neuralgia, sciatica, period pains and sore throats.Also indicated for the symptomatic...


 
 

Aspirin Dispersible 300mg Tablets X 32

For the relief of mild to moderate pain in headaches, including migraine headaches, toothache, neuralgia, sciatica, period pains and sore throats.Also indicated for the symptomatic...


 
 

Beechams Cold & Flu Hot Lemon & Honey X 5 Sachets

For the short term relief of the symptoms of influenza flu, colds and chills. These symptoms include headache, shivers, aches and pains, congested or blocked nose, painful sinuses and...


 
 

Beechams Flu Plus X 24 Caplets

Beechams Flu Plus Caplets are used for the relief of the symptoms of colds, flu and chills. These symptoms include headache, shivers, aches and pains, congested or blocked nose, painful...


 
 

Beechams Powders X 20 Sachets

Beechams Powders are specially formulated for fast and effective relief from cold ampamp flu symptoms. These symptoms include Headache, Feverishness ampamp Aches and pains.Each powder...


 
 

Benylin 4-flu X 24 Tablets

Benylin 4Flu Tablets are for the relief of symptoms associated with colds and flu. The tablets contain paracetamol which is an analgesic. It also contains an antipyretic which means...


 
 

Benylin Chesty Cough Non Drowsy 150ml

When youre suffering from a deep, chesty cough, but still want to get on with your normal daily routine, Benylin Chesty Coughs works deep down to loosen phlegm, clear bronchial congestion,...


 
 

Benylin Chesty Cough Original150ml

A deep penetrating cough medicine that provides fast soothing relief from chesty coughs, allowing you to get on with your day. Benylin Chesty Cough original contains Diphenhydramine...


 
 

Benylin Dry 150ml Original

The active ingredients in Benylin Dry Coughs Original help to suppress the urge to cough. Dry coughs are caused by an inflammation of the airways which can be caused by dust, foreign...


 
 

Covonia Double Impact Lozenges - Strong Original S/f (30g)

Covonial lozenges are hand made the traditional way in YorkshireThe recipe for Covonia Lozenges has been specially created with really powerful flavours.The lozenges are formed in two...


 
 

Covonia Mentholated Chesty Cough Mixture 150ml

Covonia Chesty Cough Mixture Mentholated relieves the symptoms of chesty coughs and sore throats.Covonia Chesty Cough Mixture Mentholated contains liquorice and squill which belong...


 
 

Day & Night Nurse Capsules X 24

Day ampamp Night Nurse capsules are for the 24hour relief of the major symptoms of colds, chills and influenza. They provide the relief of symptoms including headache, shivers, aches...


 
 

Day Nurse Capsules X 20

Day Nurse Capsules are for the day time relief of the symptoms of colds, chills and influenza. These symptoms include headache, shivers, aches and pains, blocked or runny nose, sore...


 
 

Day Nurse Liquid 160ml

Night Nurse Liquidampnbsphelps you get the restful sleep you need when suffering from the symptoms of colds and flu by ensuring easier breathing and conquering your cough. The liquid...


 
 

Dequadin Lozenges X 20

Dequadin Lozenges provide powerful, effective relief from sore throats caused by common mouth and throat infections such as thrush, glossitis, stomatitis and pharyngitis.Dequadin Lozenges...


 
 

Difflam Throat Spray 30ml

Difflam Throat Spray is a fast acting and effective oral pain relief spray for the treatment of inflammation in the mouth and throat such as mouth ulcers, sore throat or gums. Spray...


 
 

Disprin Direct Chewable X 16 Tablets

Disprin Direct Chewable Aspirin do not need to be taken with water, so can be taken on the go. They are absorbed quickly to bring rapid, effective, temporary relief from pain associated...


 
 

Disprin Soluble Tablets X 32

For the relief of mild to moderate pain in headaches, including migraine headaches, toothache, neuralgia, sciatica, period pains and sore throats.Also indicated for the symptomatic...


 
 

Disprin Soluble X 16 Tablets

Disprin Aspirin Soluble Tablets are used for the relief of pain, including migraine headaches, toothache, neuralgia, sciatica, period pains, and sore throats. They can also provide...


 
 

Hedex 500mg Tablets X 16

Hedex tablets provide effective relief from headache, including migraine and tension headaches. Hedex tablets can also be used to relieve pain associated with backache, rheumatic and...


 
 

Lemsip Cold & Flu Lemon Pack Of 10

Lemsip Cold and Flu Sachets is a quick and enjoyable way to treat and relieve symptom of cold and flu including blocked or runny nose, sore throat and headaches. Nothing makes you feel...


 
 

Lemsip Max All In One Sachets Pack Of 4

Lemsips Max All In One Lemon Powder for Oral Solution contains a combination of ingredients which are effective in relieving the symptoms associated with colds and flu, including relief...


 
 

Lemsip Max All In One Sachets Pack Of 8

Lemsips Max All In One Lemon Powder for Oral Solution contains a combination of ingredients which are effective in relieving the symptoms associated with colds and flu, including relief...


 
 

Lemsip Max Cold & Flu Blackcurrant 10 Sachets

Lemsip Max Cold amp Flu Blackcurrant Sachets Max power your mug. When you need to ease those troublesome cold and flu symptoms like headache, blocked nose, fever, body aches and sore...


 
 

Lemsip Max Cold & Flu Lemon 10 Sachets

Lemsip Max Cold amp Flu Lemon contains a combination of ingredients which are effective in relieving the symptoms associated with heavy colds and flu, including relief of aches and...


 
 

Mackenzies Smelling Salts 17ml

Traditional remedy to relieve catarrh and head colds.Smelling salts may also help to clear the head when feeling faint.Mackenzies smelling salts contain white granules which have been...


 
 

Medisure Forehead Thermometer

The Forehead Strip Thermometer is anampnbsp easy to use.Dual Scale.


 
 

Night Nurse Capsules X 10

Night Nurse Capsules are for the night time relief of the symptoms of colds, chills and influenza These symptoms include headache, shivers, aches and pains, sore throat pain, runny...


 
 

Night Nurse Liquid 160ml

Night Nurse liquid has been specially formulated to provide a complete nighttime cold and flu treatment by quickly providing relief from major cold and flu symptoms.Night Nurse is formulated...


 
 

Nurofen 200mg 10 Liquid Capsules

Nurofen Express Liquid Capsules are the fast relieving remedy for headaches, coldflu symptoms, backaches, perioddental pains, feverishness, neuralgia, migraines and muscular discomfort....


 
 

Nurofen Cold And Flu Tablets X 16

Nurofen Cold ampamp Flu Tabletsampnbsp target your cold and flu symptoms to provide quick and effective relief for blocked nose and sinuses, fever, aches and pains, headaches and sore...


 
 

Nurofen Express 200mg 30 Liquid Capsules

Nurofen Express 200mg Liquid Capsules are quickly absorbed to work where theyre needed at the site of pain.Designed to break down easily in the body, the liquid released is quickly...


 
 

Nurofen For Children Orange 200ml

Nurofen for Children Orange reduces temperature including fever caused by immunisation and soothes away pain fromTeethingToothacheEaracheSore throatsHeadacheMinor achesSprainsHow to...


 
 

Nurofen For Children Orange X 8 Sachets

buprofen.Fever ampamp Pain.From 3 months.Ibuprofen 100mg5ml suspension.TARGETED RELIEF FROM FEVER AND PAIN.NUROFEN FOR CHILDREN SINGLES is an oral suspension for babies and children...


 
 

Nurofen Sinus Pain Relief X 16 Tablets

Powerful pain relief ampndash targets your sinus pain and pressureContains. Two active ingredients,ampnbsp Ibuprofen and Phenylephrine Hydrochloride for relief from Blocked nose ampamp...


 
 

Olbas Bath 250ml

Olbas Bath Noses get bunged up with winter colds and attacked by summer hayfever. Noses large and small suffer congestion and blocked sinuses, sneezes and snuffles and get rubbed raw...


 
 

Olbas Blackcurrant Pastilles 40g (sugar Free)

Olbas Blackcurrant Pastilles are a pure natural remedy for the symptomatic relief of colds, coughs, catarrh, sore throats and flu, catarrhal headache and nasal congestion. When a blocked...


 
 

Olbas Pastilles Original 40g

When a blocked nose and a sore throat gang up on you, reach for your Olbas Pastilles. Theyre soft chewy pastilles with Olbas builtin, to decongest and soothe your throat in one. Whats...


 
 

Otrivine Child Nasal Drops - 10ml

Otrivine Child Nasal Drops is an effective decongestant which acts gently to clear a blocked nose within minutes and relieve excessive nasal secretions for up to ten hours.Suitable...


 
 

Panadol Advance 500 Mg Tablets X 16

Panadol Advance tablets are familiar, trusted pain relief tablets that provide fast, effective relief of fever and mild to moderate pain, yet is so gentle on the stomach, it can be...


 
 

Panadol Advance 500 Mg Tablets X 32

Panadol Advance 500 mg Tablets are faster absorbed than standard paracetamol tablets. Each tablets contains the active ingredient paracetamol 500 mgSuitable forheadachetension headachemigrainebackachepain...


 
 

Panadol Extra Advance X 14 Tablets

Panadol Extra Advance 500 mg65 mg Tablets, fast absorption, Migraine headache, back and Muscular aches, easy on the stomach. Each tablet contains the active ingredients Paracetamol...


 
 

Panadol Extra Advance X 32 Tablets

Panadol Extra Advance 500 mg65 mg Tablets are faster absorbed than standard paracetamol and caffeine tablets.Extra effect pain relief fromHeadacheToothacheRheumatic painFeverishnessSore...


 
 

Panadol Extra Soluble X 24 Tablets

Panadol Extra Soluble Tablets are used to relieve the most febrile conditions such as headache, migraine, backache, toothache, colds and influenza, sore throat, rheumatic pain and period...


 
 

Paracetamol Capsules 500mg X 32

A painkiller for the relief of of mild to moderate pain, including migraine, headache, toothache and period pain. Each tablet contains 500mg Paracetamol For mild to moderate pain. Directions...


 
 

Robitussin Full Strength Chesty Cough With Congestion 100ml

Liquid for oral administration.Loosens chesty coughs.Clears blocked nose and sinuses.Symptoms of a chesty cough with congestion.Productive thick and sticky mucus or phlegm.Tightness...


 
 

Robitussin Full Strength Dry Cough 100ml

Liquid for oral administration.Relieves and controls dry, persistent coughs.SUGAR FREE.NONDROWSY.FULL STRENGTH.Symptoms of a dry cough.Unproductive little or no mucus.Tickle or stubborn...


 
 

Sanderson's Throat Specific Mixture 100ml

Sandersons throat specific mixture for the symptomatic relief of sore throats, hoarseness, loss of voice, catarrh


 
 

Solpadeine Migraine Tablets X 24

Solpadeine Migraine provide effective relief from migraine pain. The tablets can also be used for headaches, neuralgia, period pain, dental pain, muscle and joint pain, backache, fibrositis,...


 
 

Solpadeine Plus Soluble Tablets X 16 Tablets

Solpadeine Plus Soluble Tablets provides systematic relief from headaches, migraines, rheumatic pain, backaches, period pains and other forms of aches and flus. The combination of paracetamol...


 
 

Solpadeine Plus Soluble Tablets X 32 Tablets

Solpadeine Plus Soluble Tablets provides systematic relief from headaches, migraines, rheumatic pain, backaches, period pains and other forms of aches and flus. The combination of paracetamol...


 
 

Solpadeine Plus Tablets X 32

SOLPADEINE Plus contains the active ingredients paracetamol and codeine, which are both analgesics painkillers. By working on your body in different ways paracetamol and codeine combine...


 
 

Strepsils Strawberry Sugar Free Lozenges 36 Lozenges

Strepsilsampreg Strawberry Sugar Free Lozenges contains two antiseptic ingredients 2,4Dichlorobenzyl alcohol ampamp Amylmetacresol for use in throat medications. These are used for...


 
 

Sudafed Blocked Nose Nasal Spray 15ml

Sudafed Nasal Spray gives non drowsy relief of nasal congestion in colds and hay fever. It contains Xylometazoline hydrochloride, a topical decongestant which unblocks stuffy noses....


 
 

Sudafed Decongestant Tablets

Sudafed Decongestant Tablets with Pseudoephedrine Hydrochloride, helps clear stuffy noses, catarrh, blocked sinuses and sinus pressure associated with colds, flu and allergies. How...


 
 

Tyrozets Lozenges X 24

Tyrozets Lozengesampnbspare pleasanttasting aniseed flavoured lozenges which should be slowly sucked and allowed to dissolve in the mouth. Each dual acting lozenge contains the antibiotic,...


 
 

Venos Dry Cough Mixture X 100ml

Beechams Venoampampamp39s Cough Mixture for Dry Coughs quickly soothes dry, hacking, nonproductive coughs and sore throats without causing drowsiness, Symptomatic relief of dry, irritating,...


 
 

Vicks Sinex Decongestant Spray 20ml

Vicks Sinex Decongestant Nasal Spray with Oxymetazoline.For the relief of a blocked nose. Ideal for the Common Cold, Hay fever and Sinusitis.For adults and children over 6 years old.


 
 

Vocalzones Throat Pastilles X 24

Vocalzone Throat Pastilles are a unique blend of natural ingredients formulated to provide powerful relief from irritated throats caused by excessive singing, speaking or smoking.Vocalzone...


 
 

Zincovit-c X 60

ZincoVit C Tablets are specially formulated with Zinc, Vitamin C and Propolis to provide all the richness and beneficial properties of these three important ingredients in one pleasant...




Copyright © Bargainstockists.co.uk Inc. All Rights Reserved